Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 73, NWS Corpus Christi, TX

May 23, 2015Duval County, Webb County, Texas

NWS Corpus Christi, TX issued this flash flood warning at May 23, 2015, 11:48 PM CDT for Duval County, Webb County, Texas. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2015, 11:48 PM CDT (04:48 UTC)
Expired
May 24, 2015, 1:45 AM CDT
In force
117 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

Counties Duval County, TX, Webb County, TX

The radar

The Corpus Christi radar (KCRP), 116 km from the middle of the area, began a volume at 04:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 4.8 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2015-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1269 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2015-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1269 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1093 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

343 
WGUS54 KCRP 240448
FFWCRP
TXC131-479-240645-
/O.NEW.KCRP.FF.W.0073.150524T0448Z-150524T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1148 PM CDT SAT MAY 23 2015

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN WEBB COUNTY IN SOUTH CENTRAL TEXAS...
  DUVAL COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 145 AM CDT
    
* AT 1147 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SAN DIEGO...FREER...BENAVIDES...CONCEPCION...RAMIREZ...BRUNI...
  ROSITA...REALITOS...SEVEN SISTERS...RIOS...SAN JOSE AND CRUZ CALLE.

RAINFALL AMOUNTS OF AROUND 2 INCHES WILL BE COMMON IN THE WARNED 
AREA WITH ISOLATED HIGHER AMOUNTS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2727 9852 2734 9852 2734 9855 2736 9856
      2736 9859 2734 9859 2734 9862 2736 9863
      2735 9880 2727 9880 2727 9883 2750 9890
      2793 9909 2804 9878 2803 9824 2727 9824
      2726 9851

$$

TE
1 follow-up statement
941 
WGUS74 KCRP 240546
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1246 AM CDT SUN MAY 24 2015

TXC131-479-240645-
/O.CON.KCRP.FF.W.0073.000000T0000Z-150524T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB TX-DUVAL TX-
1246 AM CDT SUN MAY 24 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
SOUTHEASTERN WEBB AND DUVAL COUNTIES...

AT 1242 AM CDT...DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS 
PRODUCING THE HEAVIEST RAIN HAVE MOVED EAST. HOWEVER...ADDITIONAL 
LIGHT TO MODERATE RAIN IS EXPECTED TO CONTINUE. RADAR ESTIMATES OF 
ONE TO TWO INCHES OF RAIN HAS ALREADY FALLEN WITH AN ADDITIONAL ONE 
HALF TO ONE INCH POSSIBLE ACROSS THE WARNED AREA.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SAN DIEGO...FREER...BENAVIDES...CONCEPCION...RAMIREZ...BRUNI...
ROSITA...REALITOS...SEVEN SISTERS...RIOS...SAN JOSE AND CRUZ CALLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2727 9852 2734 9852 2734 9855 2736 9856
      2736 9859 2734 9859 2734 9862 2736 9863
      2735 9880 2727 9880 2727 9883 2750 9890
      2793 9909 2804 9878 2803 9824 2727 9824
      2726 9851

$$

TE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 23, 10:43 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, May 23, 10:43 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1043 PM CDT SAT MAY 23 2015

.DISCUSSION...CONVECTIVE LINE OF STORMS CURRENTLY IN WEB COUNTY
AND SOUTHWARD INTO DEEP SOUTH TEXAS. THIS LINE WILL CONTINUE TO
PROGRESS EASTWARD THROUGH THE NIGHT...POSSIBLY BOWING OUT WITH
STRONG WINDS. A SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT FOR
JIM WELLS COUNTY EASTWARD...AND NORTH TO REFUGIO AND ARANSAS
COUNTIES. THE TORNADO WATCH REMAINS IN EFFECT FOR MUCH OF THE
REST OF SOUTH TEXAS. THE ONLY COUNTIES NOT IN ONE OF THESE WATCHES
ARE VICTORIA AND CALHOUN.

&&

.PREV DISCUSSION... /ISSUED 648 PM CDT SAT MAY 23 2015/

DISCUSSION...THE STORMS PREDICTION CENTER HAS PLACED THE NORTH
AND WESTERN PORTIONS OF S TX IN A TORNADO WATCH UNTIL 3 AM CDT.
CONVECTION OVER MEX AND THE HILL COUNTRY IS EXPECTED TO PROGRESS
EASTWARD THIS EVENING WITH THE PRIMARY THREATS BEING WIND DAMAGE
FROM STRAIGHT LINE WINDS AND ISOLATED TORNADOES...AND FLASH
FLOODING WITH A SECONDARY THREAT POSSIBLY BEING HAIL BUT IS LESS
LIKELY. UPDATES HAVE BEEN SENT. ALSO SEE AVIATION DISCUSSION BELOW
FOR THE 00Z TAFS.

AVIATION...CURRENT VFR CONDITIONS ACROSS S TX ARE EXPECTED TO
DETERIORATE LATER THIS EVENING AND OVERNIGHT IN RESPONSE TO
EXPECTED STRONG TO SEVERE STORMS MOVG ACROSS S TX FROM MEX. THESE
STORMS ARE EXPECTED TO REACH THE COAST TOWARD SUNRISE WITH A LULL
IN THE CONVECTION IN ITS WAKE. HAVE GONE WITH TEMPO GROUPS FOR
TIMING OF BEST CHC FOR STRONGEST STORMS FOLLOWED WITH VCSH BY MID
MORNING SUNDAY AND NO MENTION IN THE AFTERNOON. HOWEVER...ANOTHER
ROUND OF STORMS MAY BE POSSIBLE DURING THE DAY SUNDAY UNLESS THE
ATMOSPHERE STABILIZES BEHIND TONIGHTS CONVECTION. THEREFORE...VFR
THIS EVENING...LOWERING TO MVFR/IFR OVERNIGHT THEN BACK TO VFR BY
MID TO LATE SUNDAY MORNING.

PREV DISCUSSION... /ISSUED 400 PM CDT SAT MAY 23 2015/

SHORT TERM...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY.
DANGEROUS FLASH FLOOD POTENTIAL EXISTS ACROSS THE RIO GRANDE/WESTERN
BRUSH COUNTRY TONIGHT SHIFTING TOWARD THE COASTAL BEND EARLY
SUNDAY. RADAR SHOWS A LARGE AREA OF CONVECTION JUST NORTH OF OUR
AREA ACROSS THE HILL COUNTRY THIS AFTERNOON WITH TWO ADDITIONAL
LINES FORMING TO THE WEST IN MX. ALL OF THESE SYSTEMS WILL TRAIN
OVER THE HIGHLIGHTED AREAS AND COULD RESULT IN A SIGNIFICANT FLASH
FLOOD EVENT OVER ALREADY SATURATED GROUNDS AND FLOODED RIVER
BASINS. ATMOS IS ALSO VERY UNSTABLE WITH INCREASING DEEP LAYER
SHEAR WHICH COULD RESULT IN A FEW SEVERE STORMS WITH DAMAGING
WINDS BEING THE PRIMARY THREAT. HOWEVER AN ISOLATED TORNADO CANNOT
BE RULED OUT. NOT SURE HOW MUCH ACTIVITY WE'LL SEE ON SUNDAY GIVEN
THE ATMOS SHOULD BE WORKED OVER FROM MORNING CONVECTION. HOWEVER
MODELS ALL SHOW STRONG INSTABILITY RE-DEVELOPING BY AFTN. IF
CONVECTION FIRES ALONG ANY LEFT-OVER OUTFLOW BOUNDARIES IT COULD
QUICKLY BECOME SEVERE...WITH FLASH FLOODING A CONTINUING THREAT.
ANOTHER S/W ON MONDAY WILL TRIGGER ADDITIONAL STORMS WITH THE
POTENTIAL FOR FLASH FLOODING. STRONG INSTABILITY AND MODEST SHEAR
COULD RESULT IN A FEW SEVERE STORMS AS WELL. SPC HAS HIGHLIGHTED
THE AREA IN A SLIGHT RISK ON MONDAY.

LONG TERM...(MEMORIAL DAY THROUGH SATURDAY)...EXTENDED BEGINS WHERE
THE SHORT TERM LEFT OFF...WITH ANOTHER DAY OF POTENTIAL FOR FLOODING
AND SEVERE WEATHER. WITH CONSIDERABLE INSTABILITY AND VERY HIGH
WATER CONTENT...EXPECT SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL AND THE POSSIBILITY OF
LARGE HAIL AND DAMAGING WINDS.

BEGINNING TUESDAY UPPER SUPPORT SHIFTS EASTWARD...BUT CONTINUING
HIGH MOISTURE CONTENT AND LEFTOVER BOUNDARIES MAY BE ENOUGH FOR
ISOLATED CONVECTION WITH MUCH LOWER RAINFALL AMOUNTS. WILL CONTINUE
LOW POPS THROUGH THE WEEK.

TEMPERATURES THROUGH THE WEEK WILL REMAIN NEAR NORMALS FOR LATE
MAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    75  84  76  85  77  /  70  70  60  60  50
VICTORIA          72  82  73  83  73  /  80  80  60  60  60
LAREDO            71  90  74  91  75  /  80  30  30  40  40
ALICE             74  86  74  87  76  /  70  60  50  60  50
ROCKPORT          77  83  77  83  77  /  70  80  60  60  60
COTULLA           70  88  72  87  72  /  90  40  30  50  40
KINGSVILLE        75  86  75  86  77  /  70  60  50  60  50
NAVY CORPUS       76  83  77  83  78  /  70  70  60  60  50

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
     WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

GM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT SUNDAY FOR THE FOLLOWING
     ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
     BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR...
     COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM...
     COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20
     TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL FROM 20 TO 60 NM.

&&

PZ/83...SHORT TERM
Hazardous weather outlook, May 23, 6:53 PM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
653 PM CDT SAT MAY 23 2015

GMZ230-235-250-255-270-275-TXZ229>234-239>247-250000-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
653 PM CDT SAT MAY 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TONIGHT

A TORNADO WATCH HAS BEEN ISSUED FOR BEE...DUVAL...GOLIAD...LA
SALLE...LIVE OAK...MCMULLEN AND WEBB COUNTIES UNTIL 3 AM CDT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
OVERNIGHT ACROSS MUCH OF SOUTH TEXAS. A FEW STORMS MAY BE STRONG
TO SEVERE WITH DAMAGING WINDS AND ISOLATED TORNADOES...AND
PRODUCE LOCALLY HEAVY RAINS WHICH COULD LEAD TO FLASH FLOODING. A
FLASH FLOOD WATCH IS IN EFFECT..DUE TO A SIGNIFICANT POTENTIAL FOR
FLASH FLOODING.

SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT UNTIL 1 PM CDT SUNDAY FOR
MARINE AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED TO NUMEROUS THUNDERSTORMS ARE ANTICIPATED FOR SUNDAY
AND MONDAY. SOME STORMS MAY BECOME SEVERE SUNDAY AND MONDAY.
LOCALLY HEAVY RAINFALL IS ANTICIPATED SUNDAY AND MONDAY. RAINFALL
AMOUNTS MAY EXCEED FLASH FLOOD THRESHOLDS. A FLASH FLOOD WATCH
REMAINS IN EFFECT THROUGH MONDAY.

SMALL CRAFT ADVISORY CONDITIONS ARE ANTICIPATED OVER THE COASTAL
WATERS SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY SUNDAY AND MONDAY FOR SEVERE
STORMS. RAINFALL AND FLASH FLOODING REPORTS WILL BE APPRECIATED
SATURDAY THROUGH MONDAY.

In the hours before

Special weather statement, May 23, 9:45 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
945 PM CDT SAT MAY 23 2015

TXZ239-240330-
WEBB-
945 PM CDT SAT MAY 23 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL WEBB COUNTY...

AT 944 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG THE
RIO GRANDE...MOVING EAST AT 10 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LAREDO...RIO BRAVO...EL CENIZO...BOTINES...LAREDO INTERNATIONAL
AIRPORT...TEXAS A&M INTERNATIONAL UNIVERSITY...COLUMBIA BRIDGE...
ORVIL...UNITED SOUTH HIGH SCHOOL...RANCHOS PENITAS WEST...LAS
TIENDAS...DOCTORS HOSPITAL OF LAREDO...RIO BRAVO--EL CENIZO...UNITEC
INDUSTRIAL PARK...LAREDO COMMUNITY COLLEGE...ST AUGUSTINE HIGH SCHOOL
SOUTH LAREDO AND LAREDO COUNTRY CLUB.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2727 9949 2730 9949 2731 9954 2741 9949
      2749 9948 2750 9953 2757 9951 2760 9958
      2764 9960 2763 9964 2767 9971 2787 9990
      2791 9990 2792 9946 2760 9929 2733 9922
      2727 9925 2727 9933 2732 9937
TIME...MOT...LOC 0244Z 293DEG 8KT 2783 9982 2759 9960 2740 9954 2716
9962

HART
Special weather statement, May 23, 10:15 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1015 PM CDT SAT MAY 23 2015

TXZ239-240-240400-
DUVAL-WEBB-
1015 PM CDT SAT MAY 23 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WEBB AND
SOUTHWESTERN DUVAL COUNTIES...

AT 1014 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR CALLAGHAN TO NEAR RANCHITOS LAS LOMAS TO NEAR
AGUILARES TO 8 MILES SOUTH OF MIRANDO CITY TO 9 MILES NORTH OF ZAPATA
COUNTY AIRPORT...AND MOVING EAST AT 40 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
OILTON...BRUNI...CALLAGHAN...RANCHITOS LAS LOMAS...REALITOS...MIRANDO
CITY AND AGUILARES.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2727 9915 2731 9911 2749 9914 2765 9932
      2794 9957 2804 9915 2805 9892 2775 9867
      2759 9848 2740 9845 2734 9852 2736 9856
      2736 9859 2734 9859 2734 9862 2736 9863
      2735 9880 2727 9880
TIME...MOT...LOC 0314Z 261DEG 35KT 2790 9945 2766 9925 2751 9908 2732
9904 2710 9928

HART
Local storm report, May 23, 10:18 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1018 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 PM     FLASH FLOOD      2 SW ORVIL              27.62N 99.51W
05/23/2015                   WEBB               TX   EMERGENCY MNGR

            PORTIONS OF SARAH ROAD FLOODED WITH VEHICLES STALLED

&&

HART
Local storm report, May 23, 10:44 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1044 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     FLASH FLOOD      1 WNW LAREDO            27.54N 99.50W
05/23/2015                   WEBB               TX   EMERGENCY MNGR

            FLOODED ALONG PARK DR AND TAYLOR STREET WITH STRANDED
            MOTORIST IN HIGH WATER

&&

HART
Special weather statement, May 23, 11:06 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1106 PM CDT SAT MAY 23 2015

TXZ239-240-240500-
DUVAL-WEBB-
1106 PM CDT SAT MAY 23 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WEBB AND
WESTERN DUVAL COUNTIES...

AT 1105 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF CALLAGHAN TO 16 MILES NORTHEAST
OF RANCHITOS LAS LOMAS TO 17 MILES NORTHEAST OF OILTON TO JIM HOGG
COUNTY AIRPORT TO NEAR SOUTH FORK ESTATES TO NEAR ESCOBAS...AND
MOVING NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FREER...BRUNI AND REALITOS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTH CENTRAL
TEXAS.

LAT...LON 2752 9898 2762 9915 2783 9936 2804 9919
      2805 9889 2796 9866 2784 9848 2752 9841
      2742 9847 2734 9854 2736 9856 2736 9859
      2734 9859 2734 9862 2736 9863 2735 9880
      2727 9880 2727 9892
TIME...MOT...LOC 0405Z 233DEG 21KT 2791 9931 2779 9901 2768 9883 2736
9876 2726 9882 2714 9902

HART

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 8:32 PM CDTRiver Flood WarningCRPLive Oak18 days
May 23, 9:07 PM CDTFlash Flood WarningCRPWebb3 hr
May 23, 9:45 PM CDTSpecial Weather StatementCRPWebb45 min
May 23, 10:15 PM CDTSpecial Weather StatementCRPWebb45 min
May 23, 10:23 PM CDTFlash Flood WarningCRPWebb112 min
May 23, 11:06 PM CDTSpecial Weather StatementCRPDuval54 min
May 23, 11:47 PM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells43 min
May 24, 12:10 AM CDTSevere Thunderstorm WarningCRPJim Wells, Kleberg35 min
May 24, 12:34 AM CDTFlash Flood WarningCRPJim Wells, Kleberg, Nueces116 min
May 24, 12:44 AM CDTSevere Thunderstorm WarningCRPKleberg, Nueces46 min
May 24, 12:56 AM CDTSpecial Marine WarningCRP94 min
May 24, 1:02 AM CDTFlash Flood WarningCRPJim Wells, Kleberg, Nueces, San Patricio118 min
May 24, 1:11 AM CDTSevere Thunderstorm WarningCRPNueces, San Patricio34 min
May 24, 1:23 AM CDTSpecial Marine WarningCRP82 min
May 24, 1:44 AM CDTSpecial Weather StatementCRPRefugio, San Patricio46 min
May 24, 1:49 AM CDTSevere Thunderstorm WarningCRPAransas, Refugio, San Patricio41 min
May 24, 2:10 AM CDTFlash Flood WarningCRPAransas, Bee, Calhoun, Goliad, Refugio, San Patricio and 1 more3 hr
May 24, 2:14 AM CDTTornado WarningCRPAransas, Refugio31 min
May 24, 2:28 AM CDTSevere Thunderstorm WarningCRPAransas, Calhoun, Goliad, Refugio, Victoria47 min
May 24, 2:30 AM CDTSpecial Marine WarningCRP2 hr
May 24, 3:12 AM CDTSevere Thunderstorm WarningCRPCalhoun, Victoria33 min
May 24, 3:15 AM CDTSpecial Marine WarningCRP2 hr
May 24, 3:46 AM CDTSpecial Weather StatementCRPCalhoun14 min
May 24, 4:17 AM CDTSpecial Marine WarningCRP88 min
May 24, 9:20 AM CDTRiver Flood WarningCRPCalhoun, Goliad, Refugio, Victoria10 days
May 24, 9:43 AM CDTRiver Flood WarningCRPMcMullen3 days
May 24, 9:56 AM CDTSmall Craft AdvisoryCRP10 hr
May 24, 9:56 AM CDTSmall Craft AdvisoryCRP33 hr
May 24, 10:00 AM CDTRip Current StatementCRPAransas, Calhoun, Kleberg, Nueces, San Patricio35 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.